# SDR DHL2003364002

- Difficulty date: February 1, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  ENGINE #2 LOOP "A" LIGHT ILLUMINATED. "ENGINE OR APU LOOPS LIGHT ILLUMINATED ABNORMAL PROCEDURE COMPLETED."2)  TRANSFERRED TO DEFERRAL PER MEL 26-12-01-1. ASSIGNED DMI #11836. PLACARDS INSTALLED.            "B" LOOP OPS NORMAL.3)  ENGINE #2 LOOP "A" LIGHT ILLUMINATED. ENGINE OR APU LOOPS LIGHT ILLUMINATED ABNORMAL PROCEDURE COMPETED.4)  TROUBLESHOOT TO #2 ENGINE DUAL CONTROL FIRE DETECTOR UNIT. REMOVED AND REPLACED UNIT AS PER M/M 26-12-11. GROUND TEST NORMAL. THIS CLEARS DMI #11836.
